eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Rash (Rashes) when you have Ankylosing spondylitis?





Summary: Rash is found among people with Ankylosing spondylitis, especially people who are female, 40-49 old, also have Pain, and take medication Humira.

We study 625 people who have Rash (Rashes) and Ankylosing spondylitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Ankylosing spondylitis and Rash >>>

Ankylosing spondylitis

Ankylosing spondylitis (type of arthritis affecting the spine) can be treated by Humira, Enbrel, Remicade, Sulfasalazine, Celebrex, Methotrexate Sodium. (latest reports from Ankylosing Spondylitis 20,922 patients)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression.(latest reports from Rash 150,227 patients)

On Nov, 27, 2014: 631 people who have ankylosing spondylitis and Rash are studied.

Trend of Rash in ankylosing spondylitis reports

Gender of people who have ankylosing spondylitis and experienced Rash * :

FemaleMale
Rash52.11%47.89%

Age of people who have ankylosing spondylitis and experienced Rash * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.00%0.00%1.68%11.07%18.96%20.64%27.35%20.30%

Severity of the symptom * :

leastmoderateseveremost severe
Rash25.00%75.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Pain (55 people, 8.72%)
  2. Spondylitis (44 people, 6.97%)
  3. Hypertension (38 people, 6.02%)
  4. Rheumatoid arthritis (27 people, 4.28%)
  5. Vitamin supplementation (27 people, 4.28%)
  6. Arthritis (26 people, 4.12%)
  7. Gastric disorder (23 people, 3.65%)
  8. Prophylaxis (22 people, 3.49%)
  9. Blood cholesterol increased (21 people, 3.33%)
  10. Hypothyroidism (20 people, 3.17%)

Most common drugs used by these people * :

  1. Humira (279 people, 44.22%)
  2. Enbrel (248 people, 39.30%)
  3. Remicade (181 people, 28.68%)
  4. Methotrexate (98 people, 15.53%)
  5. Sulfasalazine (58 people, 9.19%)
  6. Prednisolone (53 people, 8.40%)
  7. Folic acid (41 people, 6.50%)
  8. Prednisone (35 people, 5.55%)
  9. Omeprazole (34 people, 5.39%)
  10. Simponi (32 people, 5.07%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Ankylosing Spondylitis and Rash?

You are not alone! Join a mobile support group:
- support group for people who have Rash and Ankylosing spondylitis
- support group for people who have Ankylosing spondylitis
- support group for people who have Rash

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
    Reply
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
    Reply
  • Has anybody had multi lobar pneumonia from reaction to methotrexate?
    Bilateral multilobar pneumonia - rheumatologist considers it was caused by a reaction to methotrexate I was taking for ankylosing spondylitis and I was lucky to survive. Anyone have this and later shown to have scarring of the lungs?
    Reply
  • Has anyone had problems with blood work eg. elevated levels of lymphocytes?
    Had further blood work done and nothing showed up? tested for viral infections mono hiv cmv toxoplasmosis all neg. surface immunophenotyping by flow cytometry done nothing there any answers here?
    Reply
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
    Reply

More questions for: Ankylosing spondylitis, Rash

You may be interested at these reviews (Write a review):

  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
    Reply
  • Humira: my experience
    I have had some form of arthritis probably since birth. My father and maternal grandfather had some form of arthritis. I began to realize pain in both ankles if I stood or walked too long.

    I began taking many NSAIDs when I was around 22. I've done gold, prednisone (twice), plaquenil, butazoidin, sulfasalazine, etc. My best results came with methotrexate after I got cellulitis in my knee (scratch it while kayaking in the summer, fiberglass boat). It dropped my sed rate from over 100 to 35 or so within a few months. I continued with MTX from 1977 to 2000 when my MD suggested Enbrel and stopping MTX. That was a VERY bad decision. Enbrel appeared to mask the disease for a few years. I had my left MCP replaced in 2004, my right heel debrided in 2010, and both my TMJs replaced in 2012. I strongly believe that if I had kept with the MTX it would have delayed those changes. Additionally, in 2011 I was in a bus crash returning from RAGBRAI. I got knocked out from three to six minutes. I had a nasty concussion that lasted 2+ years. Towards the end of the third year post accident I started exercising more aggressively. After doing several 40, 50, and 60 miles rides, I took a leisurely 50 mile ride around Boston at night. Two days later I had a spinal edema. So much for biking and other active sports! :-(

    I have continued with MTX. Late 2013 my MD increased my MTX to .8/week. I had been taking .6/week. I stopped taking Enbrel and switched to Humira in early 2014. I took it for a few months before my doc and I realized it was not doing any better than Enbrel. I tried Humira for three months but it did not seem to work any better than Enbrel. In early June I stopped Humira and waited a few weeks before I started Otezla. I stopped Oterzla on 9/15/14 because it made me depressed and allowed my morning stiffness to get much worse.

    I started prednisone again from the start of July. By mid-August I told my MD that I was screaming louder than I ever had; my dog was very startled. I stopped it gradually over the next two weeks. Meanwhile, the Otezla made me feel awful.

    My MD is going to get me onto another injectable that I take monthly. I forget its name.
    Reply
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
    Reply

More reviews for: Ankylosing spondylitis, Rash

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.